# SDR AALA201710139023

- Difficulty date: October 12, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 63,711 hours, 8,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE BOTTOM OF THE FIRST CLASS CLOSET DOOR IS MISSING.  REPLACED THE LIGHT ASSEMBLY IAW ESO 20632, AND CMM 25-02-43.  OPS CHECKED GOOD.
